# SDR SWIA201229353

- Difficulty date: January 19, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 19,513 hours, 11,815 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACARS PRINTER GOT HOT, PRINT ON PAPER WAS BURNT, AND BURNT SMELL WAS IN COCKPIT.  (FLT 5209) REPLACED THE ACARS PRINTER.
